After chemotherapy for a high-burden lymphoma, a client deve… | MyMerci
More questions like thisTry ›
Medication Administration

After chemotherapy for a high-burden lymphoma, a client develops hyperkalemia, hyperphosphatemia, hypocalcemia, hyperuricemia, and rising creatinine. Which action should the nurse anticipate?

Explanation
The laboratory pattern after treatment of a high-burden malignancy indicates tumor lysis syndrome with acute kidney and arrhythmia risk. The nurse should anticipate aggressive prescribed IV hydration, uric-acid reduction with rasburicase for established high-risk hyperuricemia, frequent potassium, phosphorus, calcium, uric acid, and creatinine checks, and cardiac monitoring. Potassium administration, delayed treatment, or routine calcium before evaluating severe hyperphosphatemia can worsen complications.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.